# SDR DALA1102300197

- Difficulty date: December 20, 2010
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 61,355 hours, 8,867 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Aileron
- Part time: 40,729 hours, 51,697 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AILERON PANEL L/E 556CB FOUND DELAMINATED.  COMPOSITE PREPREG HOT BOND REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 57-60-01, REPAIR 1 AND SRM 51-70-05, PARA 5D, FIG 6.
